# SDR FDEA201104061336

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180255
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NOSE SKIN AT NACELLE AT ISS 280 FOUND WITH 1.5" CRACK.   LT WING L/E NOSE SKIN AT NACELLE AT ISS 280 REPLACED BY FABRICATION IAW DWG 114N1802, SHT 1, REV G.  ALTERNATE FINISHING PROCESS CARRIED OUT IAW EA F-5730-  142535 PART 1, STEP 1, WINGS - PLATES AND SKIN - LT & RT L/E NOSE SKIN FINISHING PROCESS AND INSTALLED IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
